# SDR 0201599969

- Difficulty date: May 14, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Aircraft time: 83,169 hours, 87,068 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 391011D
- Part serial: 00449
- Condition: Leaking
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING START WHEN THE CREW ATTEMPTED TO PRESSURIZE THE RIGHT HYDRAULIC SYSTEM, THE HYDRAULIC PRESSURE INDICATION DID NOT RISE AND THE HYDRAULIC QUANTITY INDICATION DROPPED TO ZERO.  FLIGHT ABORTED THE START AND RETURNED TO THE GATE.  MAINTENANCE FOUND THE RIGHT OUTBOARD ANTI-SKID VALVE FITTING LEAKING.  THE ANTI-SKID VALVE WAS REPLACED AS WAS THE ENGINE DRIVEN HYDRAULIC PUMP AND FILTERS AND THE ELECTRICAL HYDRAULIC PUMP AND FILTERS.  SYSTEM WAS SERVICED, LEAK CHECKED, AND OPERATIONALLY CHECKED WITHOUT FURTHER PROBLEMS.  AIRCRAFT RETURNED TO SERVICE.
